# SDR 08FDEA00335

- Difficulty date: January 30, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 84,051 hours, 34,314 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSAFE RIGHT MAIN GEAR AFTER TAKEOFF WITH GEAR HANDLE IN "UP" POSITION, BOTH INDICATIONS.  VISUAL INSPECTION INDICATED UP AND DOOR CLOSED.  FOUND RT MAIN LANDING GEAR PROX UPLOCK SENSOR OUT OF ADJUSTMENT.  SHIMMED IAW MM 32-61-15-4.  PERFORMED RTS IAW AMM 32-61-15-4.  SYSTEM OP CK'D NORMAL.
